# SDR SCNA20160614080

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 51,719 hours, 19,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM BS 967, RBL 30 TO RBL 40 CORROSION AROUND 2 EA FLOORBOARD HOLES.  AFT WET AREA FLOORBEAM BS 967, RBL 30 TO RBL 90 CORROSION AROUND 2 EA FLOOR BOARD HOLES.  REMOVED DAMAGE DRILLED & FABRICATED TREATED PRIMED TOP COATED INSTALLED REPAIR.
